# SDR USAA030237

- Difficulty date: October 30, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHORD CORRODED 1 INCH BY 1 INCH, L1 DOOR LOWER SILL INBOARD CHORD, BS 331, LBL 58 CABIN FLOOR LEVEL.  REMOVED SURFACE CORROSION FROM INBOARD CHORD, SUPPORT BEAM REPLACED WITH NEW PART IAW SRM 51-10-02. (M)
